# SDR FDEA200907082527

- Difficulty date: July 8, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: A54611750504
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLE IN SPAR FOR DRAIN PIPE ON PYLON NR 1.  REPAIR PERFORMED BY REAM UP THE HOLE AND REPAIR IAW DWG R546-10359,  APPROVED BY RAS 70520790/004/2009 ISS A AND EA 6-5410-131237.
